A characterization of geodetic graphs

Ladislav Nebeský

Czechoslovak Mathematical Journal (1995)

  • Volume: 45, Issue: 3, page 491-493
  • ISSN: 0011-4642

How to cite


Nebeský, Ladislav. "A characterization of geodetic graphs." Czechoslovak Mathematical Journal 45.3 (1995): 491-493. <http://eudml.org/doc/31483>.

author = {Nebeský, Ladislav},
journal = {Czechoslovak Mathematical Journal},
keywords = {connected graph; path; geodetic graphs; axioms},
language = {eng},
number = {3},
pages = {491-493},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A characterization of geodetic graphs},
url = {http://eudml.org/doc/31483},
volume = {45},
year = {1995},

AU - Nebeský, Ladislav
TI - A characterization of geodetic graphs
JO - Czechoslovak Mathematical Journal
PY - 1995
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 45
IS - 3
SP - 491
EP - 493
LA - eng
KW - connected graph; path; geodetic graphs; axioms
UR - http://eudml.org/doc/31483
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.